Children's antipyretic analgesic granules 8 hull of Muhi" was composed mainly of acetaminophen to relieve the sudden fever or pain, is antipyretic analgesics for children of less than 1 year old 11-year-old. Children is the granules of "strawberry flavor" of taste. Vitamin C to exhaustion during fever have been blended (ascorbic acid). Friendly antipyretic analgesics in the stomach. Stored and easily portable, it is also a convenient individually packaged as medicines.
Children antipyretic analgesic granules 8 hull of [2 drugs] Muhi
6.08USD
9 Points(1%)
Points Back:Package Weight: 27g
About Pricing
About Weight
Product Details
1) Ankle in cold / fever 2) Headaches · Toothache · Pain after tooth extraction · Sore throat · otalgia · joint pain · neuralgia · low back pain · muscle pain · stiff neck stiffness · bruising · bone fracture · tenderness · tenderness (menstrual cramps) · traumatic pain Analgesia
• 1 dose 7 years old or more and less than 11 years old: less than 1 package 3-year-old for more than 7 years old: 2/3 wrapped less than 1-year-old more than three years old: 1/2 wrapped less than 1 year old: three times that, a day that does not take to the limit , please take as much as possible to avoid the fasting. Please take interval is at least 4 hours. If you (1) to take in children [Note related to the dosage and administration] is, please let me be taken under the supervision of their parents. (2) of less than 2-year-old baby, give priority to be subjected to medical attention, please let be taken only if unavoidable.
Daily dose 3 follicles (3.6g) medium acetaminophen: Lower the 450mg ··· heat, it will relieve the pain. Ascorbic acid (vitamin C): supplemented with vitamin C to be consumed during the 150mg ··· fever. Glycine: relieve the burden on the stomach by 450mg ··· antipyretic analgesic ingredient. Xylitol as an additive, D- mannitol, corn starch, povidone, aspartame (L- phenylalanine compound), stevia extraction and purification products, light anhydrous silicic acid, ferric oxide, and perfumes. ※ eggs, components derived from milk are not incorporated into the drug.
● What you should not do (If you do not keep it, current symptoms worsen or side effects / accidents are likely to occur) 1. Do not take next person (1) A person who has had allergic symptoms due to this drug or the ingredients of this drug. (2) This drug or other antipyretic analgesic, a person who has had asthma caused taking cold medicine. (3) Persons with phenylketonuria. (This product contains L-phenylalanine compound.) 2. Do not take any of the following medications while taking this drug Other antipyretic analgesics, cold medicines, sedative drugs. 3. Do not drink alcohol before and after taking 4. Please do not make long-term succession ● Consultation 1. Please consult your doctor, dentist, pharmacist or registered seller before taking the next person (1) A person who is receiving medical treatment from a doctor or a dentist. (2) Pregnant women or those who are considered pregnant. (3) Elderly people. (4) A person who has had allergy symptoms due to medicine etc. (5) The person who received the following diagnosis. Heart disease, kidney disease, liver disease, stomach / duodenal ulcer 2. After ingestion, if the following symptoms appear, there is a possibility of a side effect so please stop taking the drug immediately, please consult your doctor, pharmacist or registered seller with this explanation document Relevant sites: Symptoms Skin: rash · redness, itching Gastrointestinal tract: nausea / vomiting, loss of appetite Psychic nervous system: dizziness Other: Excessive hypothermia In rare cases, the following serious symptoms may occur. In that case, please get medical attention immediately. Symptom name: Symptom Shock (anaphylaxis): Itching, itching of the skin, hoarseness of voice, sneezing, sneezing, itching of the throat, breathing, palpitations, opacity of consciousness etc. appear immediately after taking it Skin mucocutaneous eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized eruptive pustulosis: high fever, eye irritation, eyelids, loose lips, sore throat, extensive rash of the skin Redness, small sprouts (small pustules) appear on the red skin, whole body is heavy, no appetite etc. persist or suddenly deteriorate Liver function disorder: fever, itching, rash, jaundice (yellowing of skin and whites), brown urine, whole body slumpness, loss of appetite etc. Asthma: when breathing, sauce, whistling sounds, stuffy etc appear Interstitial pneumonia: If you climb the stairs or do a little impossible, you will be out of breath · I feel stuffy, I feel empty, I have fever, etc. These are suddenly appeared or persisted Renal disorder: fever, rash, whole body swelling, whole body dullness, joint pain (sore throat), diarrhea, etc. appear If taking symptoms is not good even after taking 3.5 to 6 times, please stop taking the medicine and consult your doctor, dentist, pharmacist or registered seller with this explanation document.
(1) Please keep less in a cool place protected from direct sunlight. (2) Please keep them out of the reach of children. (3) Please put the solution into other containers. (Or the quality will change causing the abuse.) (4) products past the expiration date (as described in the case and bag), please do not take. (5) the remainder obtained by dividing one follicle, and storage by folding the mouth of the bag twice, please take within two days.
Product Code | 4987426002329 |
---|---|
Package Weight | 27g |
Dimensions ( Width,Height,Depth ) | 11cm, 7.8cm, 2.5cm |
Manufacturer | ikedamohando |
Brand | MUHI |
Category |
Caution [Disclaimer]
DOKODEMO always strives to display the latest product information on our website, but product standards and specifications (size & weight, packaging, raw materials, country of origin, etc.) may change at any time due to the manufacturer's circumstances. For this reason, the product information on the site may sometimes differ from the product which is actually delivered to you, so always be sure to check the product label and cautionary notes on the products or packaging when you receive them.
Inquiries of our productsNo reviews written about the store yet